MathSciNet Relay Station
MathSciNet bibliographic data
MR584080 14J25 (14C30 14J15)
Todorov, Andrei N. Surfaces of general type with $p\sb{g}=1$ and $(K,\,K)=1$. I. Ann. Sci. École Norm. Sup. (4) 13 (1980), no. 1, 1–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement